MathSciNet Relay Station
MathSciNet bibliographic data
MR1355026 57M40 (20E99)
Brick, Stephen G.; Mihalik, Michael L. The QSF property for groups and spaces. Math. Z. 220 (1995), no. 2, 207–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement